| Model Number |
FX3612SWC |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
02/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure around 1 month after implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.Peri implantitis was observed during the implant removal surgery.The patient has since recovered.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure around 1 month after implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.Peri-implantitis was observed during the implant removal surgery.The patient has since recovered.